# SDR AALA201808029023

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 24,618 hours, 9,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Loose
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ARMING LEVER WAS LOOSE.  MAINTENANCE SECURED ARMING LEVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
